Series Solutions to a Class of Initial Value Problems with Space-Fractional Derivatives

Authors

  • Songabsorn Manorod
  • Duangkamol Poltem
  • Araya Wiwatwanich Department of Mathematics, Faculty of Science, Burapha University

Keywords:

Partial Caputo Derivative, Fractional Differential Equations

Abstract

In this paper, we propose a semi-analytic method to provide Taylor series solutions to the initial value problems of space-fractional differential equations in the form

 

 

where is any linear operator of finite arguments and . Some examples have been demonstrated by using the technique of the proposed method.

 

Author Biography

Araya Wiwatwanich, Department of Mathematics, Faculty of Science, Burapha University

Department of Mathematics, Faculty of Science, Burapha University, Chonburi

References

Shang Y, “Vulnerability of networks: Fractional percolation on random graphsâ€, Physical Review E, vol. 89,

Arikoglu A, Ozkol I, “Solution of fractional differential equations by using differential transform methodâ€, Chaos, Soliton and Fractals, vol. 34, pp.1473-1481, 2007.

Aghili A, Motahhari A, “Integral transform method for solving non homogenous time fractional partial differential equationsâ€, Differential Equations and Control Processes, no. 4, pp.194-204, 2011.

Das S, “Analytic solution of a fractional diffusion equation by variational iteration methodâ€, Computers and Mathematics with Applications, vol. 57, pp.483-487, 2009.

Cheng J. F, Chu Y. M, “Solution to the linear fractional differential equation using Adomian Decomposition Methodâ€, Mathematics Problems in Engineering, pp.1-14, 2011.

Kutafina E, “Taylor series for Adomian decomposition methodâ€, vol. 88, no. 17, pp.3677-3684, 2011.

Das S, Functional Fractional Calculus, 2nd ed., Springer-Verlag, Berlin, Heldelbery, 2011.

Downloads

Published

2016-08-15

How to Cite

Manorod, S., Poltem, D., & Wiwatwanich, A. (2016). Series Solutions to a Class of Initial Value Problems with Space-Fractional Derivatives. Asian Journal of Applied Sciences, 4(4). Retrieved from https://www.ajouronline.com/index.php/AJAS/article/view/3977

Issue

Section

Articles